# SDR VNAA202401040033

- Difficulty date: November 24, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15346
- Aircraft time: 19,865 hours, 17,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH69032126
- Condition: Nicked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON LONGITUDINAL BEAM LBL 27 BTW FS= 409.00 AND FS=421.00, FUSELAGE FLOOR STRUCTURE.   LONGITUDINAL BEAM LBL 27 BTW FS= 409.00 AND FS=421.00, FUSELAGE FLOOR STRUCTURE WAS REPAIRED PER REO 690-53-21-1684 REV --
